MathSciNet Relay Station
MathSciNet bibliographic data
MR2760742 60J60 (60J55 60J65)
Profeta, Christophe Penalization of a positively recurrent diffusion by an exponential function of its local time. Publ. Res. Inst. Math. Sci. 46 (2010), no. 3, 681–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement